Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


When must pure extensions of countable
abelian groups necessarily split?

Authors: H. Patrick Goeters and Patrick Keef
Journal: Proc. Amer. Math. Soc. 126 (1998), 1321-1329
MSC (1991): Primary 20K20, 20K30, 16A65
MathSciNet review: 1443827
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are given for the group of pure extensions of a countable abelian group by a countable abelian group to equal zero.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20K20, 20K30, 16A65

Retrieve articles in all journals with MSC (1991): 20K20, 20K30, 16A65

Additional Information

H. Patrick Goeters
Affiliation: Department of Mathematics, Auburn University, Auburn, Alabama 36849

Patrick Keef
Affiliation: Department of Mathematics, Whitman College, Walla Walla, Washington 99362

PII: S 0002-9939(98)04231-2
Received by editor(s): October 30, 1996
Communicated by: Ronald M. Solomon
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia